Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New meds-feedback really needed ihatedrugs

Posted by brynb on February 24, 2013, at 19:39:45

In reply to Re: New meds-feedback really needed, posted by ihatedrugs on February 21, 2013, at 17:33:16


> B
>
> I agree with Blueberry. You are most likely experiencing Lexapro withdrawals. I've taken it twice and each time I stop it I have to do it gradually. What seems to work for me is to stop taking it until I feel the brain zaps then I take it. I keep doing it until the brain zaps are less intense and I begin to cut the pill in half. I'm sure there are smoother ways of doing it like lowering the dose every week or two. If after taking Lexapro the zaps stop then it's just withdrawal which will go away.
>
> ihatedrugs

i ihd-

good advice. i think it was definitely withdrawal zaps as i've been back on lexapro and i'm ok again. thanks so much!

how are you feeling theses days?

-b


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1038492
URL: http://www.dr-bob.org/babble/20130222/msgs/1038756.html